# SDR GLBA2013090900306

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 35,691 hours, 43,522 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Part serial: NSN
- Condition: Chafed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SIG EVENT - PILOT REPORTED THAT THE RT FIREWALL FUEL VALVE T-HANDLE FLICKERED ON AND OFF IN FLIGHT.  MX TESTED FIRE LOOP ON RT SIDE, TESTED NORMAL.  INSPECTED FWD AND AFT LOOP FOUND CHAFE ON TOP SIDE OF FWD LOOP.  R & R LOOP IAW BMM 26-10-01. OPS CHECK GOOD AT THIS TIME PN 244-12886.
